| Catalog Number |
120-440 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Patient reported "calcified, inflammation, arthritis, skin issues and being suicidal, experiencing weight gain and psoriatic arthritis and exchange from textured to smooth".Healthcare professional later reported "capsular contracture baker grade iv".This record is for the right side.The device remains implanted.